# SDR VTZA96306

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Failed
- Location: Passenger Handle
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/CMH - FLT 6381 - DURING TAKEOFF AT 1225 HOURS ON 8-14-96, ABORTED TAKEOFF AND RETURNED TO GATE AFTER EXPERIENCING A PASSENGER DOOR WARNING INDICATION ON THE CAPTION PANEL.  MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THE PASSENGER DOOR HANDLE MICROSWITCH HAD FAILED.  MAINTENANCE REPLACED THE MICROSWITCH AND RELEASED AIRCRAFT FOR SERVICE.  (X)
